# SDR DALA2015062103885

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 218-332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON CARGO TRACK BETWEEN LONGERON 28 AND 27 BS 218-332.  THE CARGO TRACKS WERE REPAIRED IAW SRM 51-1014/21/38, 51-30-1, 51-30-2 AND 51-30-5 AND ER/A NR 529371-14MA, REV. ORIGINAL.
